# SDR KY7A20150320001

- Difficulty date: March 20, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N882DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC882B
- Aircraft time: 12,845 hours, 14,296 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bolt
- Part number: AN37A
- Condition: Broken
- Location: Mlg Door
- Component: Actuator, Frchld
- Component part number: 2755001251
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON LANDING, LANDING GEAR DOOR WARNING LIGHT ILLUMINATED.  MX FOUND BROKEN BOLTS ON RT MLG DOOR ACTUATOR ASSEMBLY.
